# SDR 96UAL900683

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Separated
- Location: Door Slide
- Component: Aircruiser, D29835103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR EXPIRATION OF TIME, A SEAM SEPARATION OCCURRED.  SCRAPPED UNIT.
